# SDR ANCF2014FA0000205

- Difficulty date: March 29, 2014
- Submitted: April 1, 2014
- Operation: General aviation
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3467
- Aircraft time: 2,073,903 hours, 8,601 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: S05322
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 2,073,903 hours, 8,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, AIRPLANE DID NOT PRESSURIZE IAW AMM 21-26-53-000-002 AND 21-26-400-002-A, THE SKIN AIR OUTLET VALVE WAS REPLACED IAW AMM TASK 21-26-00-71 001. OPS TEST AEVC WAS PERFORMED, TEST OK.
